# SDR DBCA2013041700003

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N719UW
- Make and model: Cndair CL6013A
- Aircraft serial: 5046
- Aircraft time: 9,421 hours, 5,671 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1036441
- Part serial: 93381
- Condition: Failed
- Location: Cabin Pressure
- Part time: 5,861 hours, 3,586 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED MKE -  ON CLIMBOUT CREW NOTED AIRCRAFT WASN'T PRESSURIZING.  CREW RETURNED TO MKE.  LANDING WAS UNEVENTFUL.  PRESSURIZATION SYSTEM TROUBLESHOT BY STERLING MTN.  STERLING MTN FOUND SECONDARY OUTFLOW VALVE STICKING.  REPLACED SECONDARY OUTFLOW VALVE.  OPS CHECK GOOD.
